The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Nonexistence of Iterative Root for Multifunctions with Two Set-value Points
Pages: 221-222
Year: Issue:  2
Journal: Journal of Chengdu University Of Information Technology

Abstract: 研究了一类非连续的单调函数,即具有两个集值点的映射的迭代根.通过迭代根的单调性和集值点个数的变化,给出其两次根不存在的条件.
Related Articles
No related articles found